# SDR 05FDEA03699

- Difficulty date: November 7, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: None
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE: BARREL NUT RT NR 26 BORE, FOUND WITH EXISTING 2-STEP.  BORE EVALUATED AND FOUND WITHIN LIMIT AS PER FEDEX EO 1-5510-7-5000 D1 PT1. BUSHING FABRICATED AND INSTALLED AS PER FEDEX EO 1-5510-7-5000 D1 PT1. N/R, NO M OR D.
